# SDR COEA2011111501797

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N797FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0042
- Aircraft time: 13,748 hours, 14,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 26110403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP GEG / LEVEL 2 CORROSION:  DURING INSPECTION, FOUND LEFT INBOARD CARGO SEAT TRACK CORRODED BEYOND SERVICEABLE LIMITS.  DAMAGE MOSTLY FOUND BETWEEN FUSELAGE STATION 282 AND 332.  REMOVED AND REPLACED SEAT TRACK USING FACTORY REPLACEMENT PART.
